DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Back to Search Results |
| Catalog Number |
0112710 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hernia (2240); Insufficient Information (4580)
| Date of Event |
02/05/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol marlex (bard flat mesh) on (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against marlex (bard flat mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol marlex (bard flat mesh) on (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against marlex (bard flat mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2017 - patient was diagnosed with right inguinal hernia and periumbilical hernia thereby underwent open repair with the implant of bard mesh pre-shaped (device 1) for right inguinal hernia and ventralex st mesh (device 2) for periumbilical hernia.Per op notes, "in the right inguinal defect, a bard mesh pre-shaped (device 1) was placed and sutured.In the periumbilical defect, a ventralex st mesh (device 2) was placed and sutured." (b)(6) 2020 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair.Per op notes, "the defect was identified, and primary repair was done using sutures.".
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct brand name.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2016) is considered to be a best estimate.Updated fields: a2, a4, b3, b4, b5, b7, d4 (product catalog no, corporate lot no, expiry date, udi no), e1, g3, g6, h2, h4, h6, h10, h11.Corrected field: d1 (brand name).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.